Decomposition of Reachable Sets and Tubes for a Class of Nonlinear Systems. Chen, M., Herbert, S. L., Vashishtha, M. S., Bansal, S., & Tomlin, C. J. IEEE Trans. Autom. Control., 63(11):3675–3688, 2018.
Decomposition of Reachable Sets and Tubes for a Class of Nonlinear Systems [link]Paper  doi  bibtex   
@article{DBLP:journals/tac/ChenHVBT18,
  author    = {Mo Chen and
               Sylvia L. Herbert and
               Mahesh S. Vashishtha and
               Somil Bansal and
               Claire J. Tomlin},
  title     = {Decomposition of Reachable Sets and Tubes for a Class of Nonlinear
               Systems},
  journal   = {{IEEE} Trans. Autom. Control.},
  volume    = {63},
  number    = {11},
  pages     = {3675--3688},
  year      = {2018},
  url       = {https://doi.org/10.1109/TAC.2018.2797194},
  doi       = {10.1109/TAC.2018.2797194},
  timestamp = {Wed, 20 May 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/tac/ChenHVBT18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}

Downloads: 0